Three-dimensional abundance distributions in ApBp star atmospheres: non-axisymmetric magnetic geometry

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02264283
Contributor : La. Bibliotheque <>
Submitted on : Tuesday, August 6, 2019 - 3:54:35 PM
Last modification on : Thursday, August 8, 2019 - 1:10:14 AM

Links full text

Identifiers

Collections

Citation

G. Alecian, M. Stift. Three-dimensional abundance distributions in ApBp star atmospheres: non-axisymmetric magnetic geometry. Monthly Notices of the Royal Astronomical Society, Oxford University Press (OUP): Policy P - Oxford Open Option A, 2017, 468 (1), pp.1023-1028. ⟨10.1093/mnras/stx496⟩. ⟨hal-02264283⟩

Share

Metrics

Record views

15